# SDR SWAA2020012240651

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502165
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, RIGHT BAFFLE CLIP CRACKED FORWARD SIDE OF FRAME AT BS 500I, RBL 24.   R&R THE BAFFLE CLIP IAW DWG AND SRM.
